# SDR CA130911016

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING, WHEN THE ACFT ARRIVED AT BAY, SMOKE, NO FIRE, COMING OUT FROM ENGINE NR 2 EXHAUST WAS OBSERVED AFTER THE ENGINE SHUTDOWN.  THE EMERGENCY PROCEDURES WERE INITIATED AND FIRE EXTINGUISHER, FOAM WAS SPRAYED OVER THE COMPLETE ACFT BY THE FIRE DEPARTMENT.  AS REPORTED, NO FOAM WAS SPRAYED INTERNAL TO THE ENGINE.  THE AIRCRAFT ENGINEER PERFORMED A VISUAL INSPECTION OF NR 2 ENGINE AND HE FOUND AN EXTERNAL OIL LEAK BELOW BOTTOM COWL.  THE LEAK WAS FROM THE NR 7 BEARING SCAVENGE OIL LINE.  THE OIL LINE WAS REPAIRED AND THE ACFT WAS RELEASED AFTER THE CONFIRMATION THAT NO FOAM WAS SPRAYED INTERNAL TO THE ENGINE.
